# SDR SWAA2022082429730

- Difficulty date: July 15, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT INTERCOSTAL CRACKED @ BL-0 BETWEEN. STA 380 AND STA 400 MKD DOT / [01] REMOVED MAIN CABIN FLOOR SUPPORT INTERCOSTAL CRACK @ BL-0 BETWEEN. STA 380 AND STA 400 IN REF SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW MAIN CABIN FLOOR SUPPORT INTERCOSTAL @ BL-0 BETWEEN. STA 380 AND STA 400 IN REF SRM 51-40-05-0G-0;;[11] ENTER IN ERROR STEP # 10  INSTALLED EWIS PROTECTION AREA AT MAIN CABIN FLOOR SUPPORT INTERCOSTAL @ BL-0 BETWEEN. STA 380 AND STA 400;REMOVED MAIN CABIN FLOOR SUPPORT INTERCOSTAL CRACK @ BL-0 BETWEEN. STA 380 AND STA 400 IN REF SRM 51-40-02-0G-0;LOCATED AND DRILLED NEW MAIN CABIN FLOOR SUPPORT INTERCOSTAL @ BL-0 BETWEEN. STA 380 AND STA 400 IN REF SRM 51-40-05-0G-0;INSTALLED NEW MAIN CABIN FLOOR SUPPORT INTERCOSTAL CRACK @ BL-0 BETWEEN. STA 380 AND STA 400 IN REF SRM 51-40-02-0G-0 AND REMOVED EWIS PROTECTION AREA AT MAIN CABIN FLOOR SUPPORT INTERCOSTAL @ BL-0 BETWEEN. STA 380 AND STA 400;[12] VERIFIED STEPS 7; 8 AND 9;[13] VERIFIED STEP 11 AND 12
